# SDR SWAA2025122347480

- Difficulty date: November 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB-INTERCOSTAL LOCATED BTW STA 927 TO STA 947 STR 25R AT AFT CARGO COMPARTMENT.  INTERCOSTAL REPLACED IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 147A7500, SHEET 29,  REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BS 927 TO BS 947 AT LEVEL STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A7500 SHEET 29 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.
